MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number 670-308
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of core wire break.
 
Event or Problem Description
It was reported that a sensor wire was used during surgical procedure.During procedure, it was found that the straight tip sensor wire black flexible tip broke off.The procedure was completed.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of core wire break.Block h11: the device was not returned for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without a proper evaluation of the device or objective evidence, it remains unknown the most probable causes that could have contributed to the event.The review of device history record (dhr) was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of core wire break and unretrieved device fragments (udf) was defined in the risk documentation and is documented accordingly.A labeling review was performed using windchill.The ifu contains detailed device information and instructions for the device use.It was confirmed that the following adverse events are anticipated in the ifu: discomfort/pain, hematuria and infection (including sepsis with symptoms of fever and hypotension).Also, there is no evidence the device was improperly used per the ifu, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling this event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, this complaint is assigned an investigation conclusion code of cause not established the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24857428
Report Number2124215-2026-19725
Device Sequence Number15794603
Product Code EZB
UDI-Device Identifier08714729302681
UDI-Public(01)08714729302681(17)281123(10)38033831
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number670-308
Device Catalogue Number670-308
Device Lot Number0038033831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/25/2026
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight80 KG